RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
 
Gil'mutdinov, Ilnur Ilsurovich

Statistics Math-Net.Ru
Total publications: 2
Scientific articles: 2

Number of views:
This page:218
Abstract pages:308
Full texts:56
References:26
E-mail: ;

http://www.mathnet.ru/eng/person104153
List of publications on Google Scholar
List of publications on ZentralBlatt

Publications in Math-Net.Ru
2019
1. I. V. Kuznetsova, I. I. Gil'mutdinov, I. M. Gil'mutdinov, A. N. Sabirzyanov, “Production of lidocaine nanoforms via the rapid extension of a supercritical solution into water medium”, TVT, 57:5 (2019),  764–768  mathnet  elib; High Temperature, 57:5 (2019), 726–730  isi  scopus
2016
2. I. M. Gil'mutdinov, I. I. Gil'mutdinov, I. V. Kuznetsova, A. N. Sabirzyanov, “Solubility of supercritical ņarbon dioxide in polyethylene glycol $4000$”, TVT, 54:1 (2016),  69–72  mathnet  elib; High Temperature, 54:1 (2016), 77–80  isi  scopus

Organisations
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020